# SDR UIEA2020102002278

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,835 hours, 21,735 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Condition: Broken
- Location: Fan Module
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM 7: TWO BOLTS BROKEN ON FAN MODULE T/R SUPPORT RING 3 O'CLOCK POSITION NR 1 ENGINE P/N MS9567-10.  ITEM 8: LT ENGINE COOLING AIR SUPPLY DUCT HAS A BROKEN BRACKET P/N 1470M39G08.  ITEM 9: LT ENGINE COOLING AIR SUPPLY TUBE RUPTURED P/N 1678M86G07.  ITEM 11: ONE BROKEN BOLT ON LT ENGINE FAN MODULE T/R SUPPORT RING AT 0830 POSITION.  ITEM 7: REMOVED (2) BROKEN BOLTS ON AFT FAN CASE T/R SUPPORT RING 3 O'CLOCK POSITION NR 1 ENGINE, REF AMM 72-33-00 STAND PRACTICE TASK 20-11-00-910-802.  ITEM 8: R & R LT ENGINE COOLING AIR SUPPLY DUCT, IAW CF6-80C2 ENGINE MANUAL, ESM 72-00-00 P/N OFF: 1470M39G08 S/N: N/A.  ITEM 9: R & R HPT COOLING AIR SUPPLY MANIFORLD, IAW ENGINE RUN CF6-80C2 ENGINE MANUAL ESM 72-00-00, PER POWERPLANT ENGINEERING REQUEST, IAW AMM 71-00-00.  OPERATIONS CHECK & LEAK CHECK GOOD.  P/N OFF: 1678M86G07 S/N OFF: N/A.  ITEM 11: REMOVED (1) BROKEN BOLT ON AFT FAN CASE T/R SUPPORT RING (8:30 POS) NR 1 ENGINE, REF AMM 72-33-00 STAND PRACTICE TASK 20-11-00-910-802.
